N. SukwongW. SawangtongP. SawangtongKing Mongkut's University of Technology North BangkokMahidol UniversityMinistry of Higher Education, Science, Research and Innovation2022-08-042022-08-042021-01-01Matematiche. Vol.76, No.1 (2021), 19-3620375298037335052-s2.0-85111317374https://repository.li.mahidol.ac.th/handle/20.500.14594/76739In this paper, we consider the degenerate and singular porous medium equation with a non-local source: (Formula Presented) The conditions on the local and global existence of solutions are investigated. In the case of blow-up, the blow-up set is shown. Moreover the uniform blow-up profile of the blow-up solution is given.Mahidol UniversityComputer ScienceMathematicsThe Conditions For Blow-Up And Global Existence Of Solutions For A Degenerate And Singular Parabolic Equation With A Non-Local SourceArticleSCOPUS10.4418/2021.76.1.2